Table of Contents Author Guidelines Submit a Manuscript
Canadian Journal of Gastroenterology
Volume 21, Issue 6, Pages 363-366
http://dx.doi.org/10.1155/2007/951526
Original Article

Application of the Montreal Classification for Crohn’s Disease to a Single Clinician Database of 1015 Patients

Hugh J Freeman

Department of Medicine (Gastroenterology), University of British Columbia, Vancouver, British Columbia, Canada

Received 28 March 2006; Accepted 19 July 2006

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hugh J Freeman, “Application of the Montreal Classification for Crohn’s Disease to a Single Clinician Database of 1015 Patients,” Canadian Journal of Gastroenterology, vol. 21, no. 6, pp. 363-366, 2007. https://doi.org/10.1155/2007/951526.